# SDR DALA1139809861

- Difficulty date: May 19, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 44 HAS AREAS OF CORROSION FROM STA 200 TO 318.  REMOVED CORROSION FROM SEAT TRACK PER DC9 SRM 51-10-3, PG 47, FOUND TO BE OUT OF LIMITS AT STA 200 TO 203 RBL 44 PER DC9 SRM 53-05, FIG 4B.  REMOVED AND REPLACED SEAT TRACK SECTION AT STA 200 TO 266.5 RBL 44 PER DC9 SRM 51-30-5, PG 24, TRAVELER 87929350001, DC9 SRM 51-30-4, PARA 2, FIG 3A, DC9 SRM 51-30-5, PARA 7, PG 12.
